Thanksgiving SALE Everything 20% OFF Code: THANKSGIVING 🦃 🇺🇸

Can Kratom Give You Nausea? Yes, Learn How To Prevent It

Kratom has gained popularity quickly within the last few years because of its beneficial effects, such as relieving pain, stimulating the mind, helping with sleep, and increasing energy, among others. Many people use Kratom to ease the symptoms of conditions like arthritis and fibromyalgia. However, just like other supplements or medications, Kratom also has side effects. One common side effect of this herb is nausea. Below we explain why Kratom nausea occurs, how to prevent it, and how to treat it.

 

Kratom Nausea- What is it?

At least everybody has experienced nausea in his or her lifetime. It occurs when someone feels the need to vomit or empty the stomach. Therefore, nausea takes place as a precursor to vomiting. Sometimes, other symptoms accompany nausea, and they include sweating, headache, fever, and dizziness. Kratom nausea is similar to regular nausea.

It occurs after someone takes Kratom and then feels the urge to empty the stomach. The leading cause of Kratom nausea is when the brain’s vomiting center is activated. The Indo and Bali Kratom strains are associated with causing nausea. If you find it hard to deal with nausea after taking these strains, you can avoid taking them altogether. However, if you take some precautions, as you will see below, you do not have to stop taking the Kratom strain you like.

 

What causes Kratom nausea?

Our bodies are different, and this means that Kratom affects us differently. Some people may experience some side effects of Kratom, while others may not. Some reasons for feeling nauseated after taking Kratom include:

 

Kratom has an unfavorable taste.

Pure Kratom has an unpleasant taste that can make you experience nausea. This is one reason why Kratom users feel nausea after taking the product. To avoid this, you can mix Kratom with a substance that neutralizes its taste, such as juice, honey, tea, or yogurt.

kratom with honey

 

Kratom can cause stomach sensitivity

Your stomach may be sensitive to Kratom, and that could be the reason why you experience stomach reactions that result in nausea.

  

How to prevent Kratom nausea

 

You do not have to stop taking Kratom just because it makes you feel nauseated. Instead, you should take precautions to avoid nausea. Since we are all different, you can try various precautions until you know which one works best for you. They include:

  

  • Be mindful of the amount you take

 

You can feel nauseated after taking a large amount of Kratom. High doses of this herb induce some form of dizziness and euphoria that can lead to nausea. You can avoid this by taking the amount your body can handle. Besides, if you are a newbie, it is better to stick to Kratom powder and avoid its extracts. Extracts can be harder on your stomach.

  

  • Avoid taking Kratom on an empty stomach

 

You may also feel nauseated because of taking Kratom when you have not eaten anything. If you think that this is what is causing nausea, you should only take Kratom after you have eaten food, especially if you are a beginner. If you are a regular Kratom user and still feel nausea when you take it on an empty stomach, eat a light meal before your dose.

  

  • Avoid taking large doses

 

Another cause of Kratom nausea is taking a high dose. The best way to prevent it is by taking the lowest effective dose. Measure your doses every time so that you do not overdose on it.

 

  • Take Kratom with ginger

 

Taking Kratom with ginger is an effective way to avoid feeling nauseated. You can grind some ginger and add it to Kratom tea or chew a small amount of ginger root just after taking Kratom.

  

  • Choose the best way to consume it

 

You may experience nausea if you usually take Kratom using the toss and wash method or swallowing capsules. These methods make it more challenging for the stomach to digest Kratom. According to many users, taking Kratom as a tea can minimize the nausea side effect. Chose the method that does not leave you feeling nauseated.

 

How to treat Kratom nausea

Preventative measures are vital, and you should keep them in mind when taking Kratom. However, if you ever experience nausea after taking Kratom, you can treat it in the following ways.

 

Chew on some ginger

Apart from preventing nausea, ginger can also treat it. Chewing on some ginger until nausea subsides is a perfect home remedy.

ginger

 

Take over the counter medications for nausea

 You can rush to a nearby drug store and purchase medication intended to treat nausea. Antiemetic medications are excellent at beating nausea and vomiting.

 

Take medical marijuana

You can also take medical marijuana to deal with Kratom nausea, CBD and THC are both useful for reducing nausea. It is the reason why medical marijuana is popular among patients undergoing chemotherapy. However, medical marijuana is not legal in some states. Therefore before taking it, make sure it is legal in your state.

 

In conclusion

Kratom is an excellent supplement with many advantages. However, it can provoke nausea, particularly among first-time users. The good news is that you can take steps to prevent it, and if you experience Kratom nausea, you can treat it. Preventing and treating Kratom nausea is the best way to maximize the benefits of this herb.

 

Medical disclaimer

The information provided in this article is for your general knowledge only. It is not a substitute for treating nausea or professional medical advice. Individual results can differ. We encourage you to seek the help of a qualified healthcare provider with any questions you may have regarding nausea or another medical condition.

Leave a comment

Please note, comments must be approved before they are published